# SDR C2XA04CL030

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: 163500111
- Part serial: 8593
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW FLIGHT 2136, THE CREW REPORTED SMOKE IN THE COCKPIT WHEN WINDSHIELD HEAT TURNED ON.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
